Volume 22, Issue 3
Asymptotic Stability Properties of $\theta$-Methods for the Multi-Pantograph Delay Differential Equation

Dong-song Li & Ming-zhu Liu

DOI:

J. Comp. Math., 22 (2004), pp. 381-388

Published online: 2004-06

Preview Full PDF 27 977
Export citation
  • Abstract

This paper deals with the asymptotic stability analysis of $\theta-$method for multi-pantograph delay differential equation $h^{'}(t)=\lambda u(t)+\sum\limits_{i=1}^{l} \mu_i u(q_i t), u(0)=u_0,0

  • Keywords

theta-methods Asymptotic stability Multi-pantograph delay differential equations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-381, author = {}, title = {Asymptotic Stability Properties of $\theta$-Methods for the Multi-Pantograph Delay Differential Equation}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {3}, pages = {381--388}, abstract = { This paper deals with the asymptotic stability analysis of $\theta-$method for multi-pantograph delay differential equation $h^{'}(t)=\lambda u(t)+\sum\limits_{i=1}^{l} \mu_i u(q_i t), u(0)=u_0,0 }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10312.html} }
TY - JOUR T1 - Asymptotic Stability Properties of $\theta$-Methods for the Multi-Pantograph Delay Differential Equation JO - Journal of Computational Mathematics VL - 3 SP - 381 EP - 388 PY - 2004 DA - 2004/06 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10312.html KW - theta-methods KW - Asymptotic stability KW - Multi-pantograph delay differential equations AB - This paper deals with the asymptotic stability analysis of $\theta-$method for multi-pantograph delay differential equation $h^{'}(t)=\lambda u(t)+\sum\limits_{i=1}^{l} \mu_i u(q_i t), u(0)=u_0,0
Dong-song Li & Ming-zhu Liu. (1970). Asymptotic Stability Properties of $\theta$-Methods for the Multi-Pantograph Delay Differential Equation. Journal of Computational Mathematics. 22 (3). 381-388. doi:
Copy to clipboard
The citation has been copied to your clipboard